# SDR DALA2024060405776

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION ON PLAIN BUSH (1 E/A) ON I/B AILERON BRACKET ACTUATOR ON R/H AILERON. CORRECTIVE ACTION: REPLACED BUSHING (1 EA) ON INBOARD AILERON BRACKET ACTUATOR AT RH WING I/B LUG. AS PER AIRBUS CMM 57-61-21. (0374615)
